# SDR AT9900891

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CRACK ON FORWARD CARGO DOOR PAN BETWEEN BEAM 1 AND BEAM 2 AT BS 280.  STOP DRILLED CRACK THEN FABRICATED AND INSTALLED DOUBLER REPAIR AT BS 280 IAW DC9 SRM 52-05, 51-10-03, 51-10-04, AND 51-30-02.
